Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Computation of successive derivatives of $ f(z)/z$


Author: Walter Gautschi
Journal: Math. Comp. 20 (1966), 209-214
MSC: Primary 65.20
DOI: https://doi.org/10.1090/S0025-5718-1966-0195239-5
MathSciNet review: 0195239
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Walter Gautschi, Recursive computation of certain integrals, J. Assoc. Comput. Mach. 8 (1961), 21–40. MR 0119392, https://doi.org/10.1145/321052.321054
  • [2] W. Gautschi, "Algorithm 236--Bessel functions of the first kind," Comm. Assoc. Comput. Mach., v. 7, 1964, pp. 479-480.
  • [3] W. Gautschi, "Algorithm 282--derivatives of $ {e^x}/x$, $ \cos {\text{ }}(x)/x$, and $ \sin {\text{ }}(x)/x$," Comm. Assoc. Comput. Mach. (v. 9, 1966.)
  • [4] Tables of the Function $ (\sin {\text{ }}\phi )/\phi $ and of its First Eleven Derivatives, The Annals of the Computation Laboratory of Harvard University, Harvard Univ. Press, Cambridge, Mass., 1949. MR 11, 692.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1966-0195239-5
Article copyright: © Copyright 1966 American Mathematical Society